Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Itchy rash on legs, face flushes while warm, on eating spicy foods and breaks into red raised bumps. Cause?

Recently I had an itchy rash on my legs in which I saw a doctor for to seek relief when it did not go away after several days. The doctor was not completely sure of what may have caused the skin reaction but prescribed a steroid along with an itch relief medication. Also recommended a Dermotologist if the symptoms did not clear. The meds did help, however my legs are back to being itchy although there is no longer the noticible rash. My face which flushes easy these days when I'm warm, eat spicy foods and so forth has now broken out in red raised bumps. At any given time these red bumps can flare up or fade away. I'm having a hard time deciding if this is a new reaction to something or something more serious. The facial rash does not itch.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Dermatologist 's  Response
Welcome to Healthcare Magic
Rash on your leg and face are different. Itchy rash on the legs might be eczema. It is steroid responsive. To prevent relapse of eczema it is better to use a moisturising cream everyday after bath all over the legs.
Facial rash is Rosacea. Your facial skin is very sensitive and harsh environmental factors will worsen the rash. Redness and rash will be worsened by sunlight, spicy food, hot beverages, alcohol, hot cooking fumes, astringents etc. It can be treated with topical metronidazole gel or tretinoin gel.Even oral Doxycycline works.Treatment can be decided depending on the severity. An association with a good dermatologist is advisable because treatment will be on a long term basis. Hope this helped.
Take care
Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor